Topological linear compactness for Grothendieck categories. Theorem of Tychonoff. Applications to coalgebras.

Título inglés Topological linear compactness for Grothendieck categories. Theorem of Tychonoff. Applications to coalgebras.
Título español Compacidad lineal topológica para categorías de Grothendieck. Teorema de Tychonoff. Aplicaciones a coálgebras.
Autor/es Enache, P. ; Nastasescu, C. ; Torrecillas, B.
Organización Fac. Math. Univ. Bucarest, Rumanía;Dep. Algebra Anal. Univ. Almería, Almería, España
Revista 0214-1493
Publicación 2006, 50(1): 57-70, 24 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We show the Tychonoff's theorem for a Grothendieck category with a set of small projective generators. Strictly quasi-finite objects for semiartinian Grothendieck categories are characterized. We apply these results to the study of the Morita duality of dual algebra of a coalgebra.
Clasificación UNESCO 120105 ; 120103
Palabras clave español Espacio topológico compacto ; Módulos ; Categorías de Grothendieck
Icono pdf Acceso al artículo completo